Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The cardinality of first countable spaces


Author: Prabir Roy
Journal: Bull. Amer. Math. Soc. 77 (1971), 1057-1059
MSC (1970): Primary 54A25, 54D20; Secondary 04X00, 04A10
DOI: https://doi.org/10.1090/S0002-9904-1971-12863-X
MathSciNet review: 0290332
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. V. Arhangelskiĭ, On the cardinality of bicompacta satisfying the first axiom of countability, Dokl. Akad. Nauk SSSR 187 (1969), 967-970= Soviet Math. Dokl. 10 (1969), 951-955. MR 40 #4922. MR 251695
  • 2. F. B. Jones, Fake Souslin trees, Duke Math. J. 36 (1969), 571-574. MR 460126
  • 3. F. B. Jones, On the first countability axiom for locally compact Hausdorff spaces, Colloq. Math. 7 (1959), 33-34. MR 22 #2972. MR 112114

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 54A25, 54D20, 04X00, 04A10

Retrieve articles in all journals with MSC (1970): 54A25, 54D20, 04X00, 04A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12863-X

American Mathematical Society